IBS Network
21,471 members7,301 posts

I'm new here...how to get out from all this? Help!

hi all,

first of all I apologise for my grammar as i'm not a native :)

My story started long time ago, it was April 2000 when the IBS-D was diagnosed. I did a long treatment with Asacol 800mg 3 x day without any results.

After long time struggling with my IBS-D I started to suffer of panic disorder. I went to a psychologist and a psychiatrist, did a long CBT treatment and got paroxetine.

I was feeling much better and I lived very well for about 4 years.

About 6 months ago I started again to feel very bad, my anxiety and my panic attacks were very bad and I started to fall down slowly...

I'm not working more the 2-3 days per week, I feel uncomfortable to spend time out with friends and I feel like i'm back to the past..

I'd like to share my story and hoping to get some advice from someone with a similar condition to me..

Thanks for reading it

1 Reply
oldestnewest

Hi, sometimes, over time, medications can lose their effectiveness, especially, medications for anxiety. I take Klonopin (A benzodiazepine) along with a "cocktail" of Busphar and Hydroxyzine. And I have been fortunate enough that they have not given out yet. What you describe might be social anxiety disorder. Maybe talk to your Psychiatrist about going on a medication specifically targeted for anxiety and panic attacks. I used to suffer 8 panic attcks a day, usually at work, upsetting situations, even driving in snow. Klonopin works within 7 minutes, and when I felt panic, coming on..I take One. I take 2mg in morning and 2mg at night. I used to take Seroquel, which is very calming, however it can really relax you so you have to take it at bedtime, or you Will feel groggy all day. Also, are you getting enough Magnesium in your diet? Magnesium is a natural calming mineral are bodies are sometimes deficient in. You can get blood work done. Almonds, and a source of other foods are rich in magnesium, or you can buy Magnesium supplements. Try to get Magnesium Chelate (glycinate) or citrate, because Magnesium oxide is poorly absorbed and tends to have a laxative effect.

1 like
Reply

You may also like...